# SDR 04FDEA01884

- Difficulty date: June 30, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N-12476   DURING PASSENGER TO FREIGHTER MODIFICATION AND TRANSITION CHECK LT OUTBOARD FLAP, FWD HINGE SECTION STA XW 486 WITH CORROSION IN THE BORES OF BUSHINGS ACTUATOR ATTACH POINTS.  REMOVED CORROSION AND CHECK LIMITS IAW CMM 57-44-08 AND INSTALLED BUSHING REPAIR HOLE BORE (5A), (5B).
